Hi, I have been having severe hot flashes, sometimes 20 per day, headaches, vision problems (aura's like before a migrane, but dont get migrane) Episoides of raipid heartbeat, shallow breathing episoides, consontration problems, I took my bp it was 180/118 and heartrate 100, that lasted 6 hours. I called and told my dr, asked for a thyroid test. Test came back:
TSH <.05 T4 was in high range, my last TSH 2.8,
My levoxal dosage is 200mcgs.My doc told me to take 1 pill less per week and see her in 6 weeks. I feel so bad its getting hard to know when I am overreacting. I guess what I am asking, is it no big deal to continue to be Hyper and overmedicated?
Yes, it is a big deal. You obviously feel terrible, and that makes it a big deal times two. One fewer pills a week is roughly the equivalent of reducing your daily dose to 175mcg. I'd see my doctor in less than six weeks if I were you. Does she know about your BP and HR?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.